# SDR QXEA2017082800541

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 15,676 hours, 16,603 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: 697076004
- Part serial: 1051
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,820 hours, 9,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FEATHER PUMP FAILS OPERATIONAL CHECK AFTER PCU CHANGE. REPLACED FEATHERING PUMP. CHECKS GOOD.
